Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Functions whose higher powers are orthogonal to a given function


Authors: Burton Randol and Neil Rickert
Journal: Proc. Amer. Math. Soc. 18 (1967), 495-496
MSC: Primary 26.40
MathSciNet review: 0210838
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.40

Retrieve articles in all journals with MSC: 26.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0210838-2
PII: S 0002-9939(1967)0210838-2
Article copyright: © Copyright 1967 American Mathematical Society